MAUDE Adverse Event Report: KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT

KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT
Model Number 400273
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was received by our quality team for evaluation.Upon visual inspection, it was observed that there was a filter which is broken at the connection point.Photo showed inlet port completely broken at the base; therefore, the incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The root cause cannot be associated with the manufacturing process since no indications from the manufacturing records review of situations that could contribute to the customer reported failure.All inspections performed complied with inspections requirement and were found in accordance with bd specifications during incoming/packaging process inspection.(b)(4).
 
Event or Problem Description
It was reported that a kit perisafe 18ga 3-1/2in weiss leaked during use.The following was reported by the initial reporter: "initially, application had no complications.In the course of the operation, a puddle of fluid in the area of the filter of the epidural set has been noticed.Checked for any leaks by placing a dry cloth underneath.New formation of fluid has been observed.Inspection reveals fluid leakage in the area of the proximal luer lock at the connection to the filter.When the peridural catheter tube is rotated, the luerlock connection disconnects from the filter.".

Brand Name
KIT PERISAFE 18GA 3-1/2IN WEISS
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11269637
Report Number2243072-2021-00194
Device Sequence Number14274397
Product Code CAZ
UDI-Device Identifier30382904002733
UDI-Public30382904002733
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number400273
Device Catalogue Number400273
Device Lot Number0156895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60